MathSciNet Relay Station
MathSciNet bibliographic data
MR695901 (85c:11046) 11F27 (22E40 32N10)
Tong, Y. L.; Wang, S. P. Theta functions defined by geodesic cycles in quotients of ${\rm SU}(p,\,1)$. Invent. Math. 71 (1983), no. 3, 467–499.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement